MathSciNet Relay Station
MathSciNet bibliographic data
MR2093820 39A10
Çinar, Cengiz On the positive solutions of the difference equation system $x\sb {n+1}={1\over y\sb n},\ y\sb {n+1}={y\sb n\over x\sb {n-1}y\sb {n-1}}$. Appl. Math. Comput. 158 (2004), no. 2, 303–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement